# SDR SWAA2015111045937

- Difficulty date: September 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654987611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD, CRACKED AT BS 727B, LBL 45.5, AFT OTBD FASTENER.  REPAIRED CHORD IAW ER & EA.
